5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
J.D. Achter, S. Casalaina-Martin, and C. Vial, “Parameter Spaces for Algebraic Equivalence”, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, pp. 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
J.D. Achter, S. Casalaina-Martin, and C. Vial, “Derived equivalent threefolds, algebraic representatives, and the coniveau filtration”, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 167, 2019, pp. 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
L. Fu, Z. Tian, and C. Vial, “Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties”, GEOMETRY & TOPOLOGY, vol. 23, 2019, pp. 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
J.D. Achter, S. Casalaina-Martin, and C. Vial, “On descending cohomology geometrically”, Compositio Mathematica, vol. 153, 2017, pp. 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
C. Vial, “Remarks on motives of abelian type”, Tohoku Mathematical Journal, vol. 69, 2017, pp. 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
J.D. Achter, S. Casalaina-Martin, and C. Vial, “Parameter Spaces for Algebraic Equivalence”, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, pp. 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
J.D. Achter, S. Casalaina-Martin, and C. Vial, “Derived equivalent threefolds, algebraic representatives, and the coniveau filtration”, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 167, 2019, pp. 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
L. Fu, Z. Tian, and C. Vial, “Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties”, GEOMETRY & TOPOLOGY, vol. 23, 2019, pp. 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
J.D. Achter, S. Casalaina-Martin, and C. Vial, “On descending cohomology geometrically”, Compositio Mathematica, vol. 153, 2017, pp. 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
C. Vial, “Remarks on motives of abelian type”, Tohoku Mathematical Journal, vol. 69, 2017, pp. 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung